# SDR NWAA083403164

- Difficulty date: July 16, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 02002
- Aircraft time: 14,446 hours, 7,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3153
- Condition: Inoperative
- Location: Emergency Light
- Part time: 19,711 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK, RECEIVED EPSU EXIT LOAD EMER R FAULT MESSAGE.  REPLACED RIGHT POWER SUPPLY, CHECKS GOOD.  (A)
